# SDR 9609219856

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Condition: Malfunctioned
- Location: Avionics Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, CABIN CLIMBED ABOVE 10,000 FEET, RED CABIN PRESSURE LIGHT ILLUMINATED.  DESCENDED AND OPERATED SYSTEM ON MANUAL.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED CABIN PRESSURE CONTROLLER AND PRESSURE AMPLIFIER, OPERATIONAL CHECK GOOD.
